# SDR VNAA2019092711103

- Difficulty date: September 27, 2019
- Submitted: October 1, 2019
- Operation: Air carrier
- Aircraft: N244PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7912
- Aircraft time: 36,193 hours, 35,985 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Frayed
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR SUPPORT WHEEL CABLE ON AFT SIDE OF PAX DOOR IS HEAVILY FRAYED REMOVED AND REPLACED MAIN CABIN DOOR LOWER SUPPORT WHEEL CABLE NO FURTHER DEFECTS NOTED AT THIS TIME
